# SDR UPS04843519

- Difficulty date: October 28, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 56423422
- Part serial: TAG940132
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FLAP HINGE STA 3 SUPPORT FITTING CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SUPPORT ASSY REF SRM 51-1-20D, 51-1-21, UPS EO DC8-5740-21256A.
